The birational equivalence of linear algebraic groups
Doklady Akademii Nauk, Tome 188 (1969) no. 5, pp. 978-981
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_5_a3,
author = {V. E. Voskresenskii},
title = {The birational equivalence of linear algebraic groups},
journal = {Doklady Akademii Nauk},
pages = {978--981},
year = {1969},
volume = {188},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_5_a3/}
}
V. E. Voskresenskii. The birational equivalence of linear algebraic groups. Doklady Akademii Nauk, Tome 188 (1969) no. 5, pp. 978-981. http://geodesic.mathdoc.fr/item/DAN_1969_188_5_a3/